淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


  查詢圖書館館藏目錄
系統識別號 U0002-1506201109091300
中文論文名稱 多個凸函數相乘的 Hermite-Hadamard 不等式的研究
英文論文名稱 On some Hermite-Hadamard inequalities for product of convex functions.
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 99
學期 2
出版年 100
研究生中文姓名 吳國楨
研究生英文姓名 Kuo-Chen, Wu
學號 798190129
學位類別 碩士
語文別 中文
口試日期 2011-06-04
論文頁數 26頁
口試委員 指導教授-陳功宇
委員-楊國勝
委員-曾貴麟
中文關鍵字 凸函數  Hadamard不等式 
英文關鍵字 convex functions  Hadamard’s inequality, 
學科別分類
中文摘要 論文提要內容:在2003年B. G. Pachpatte建立了兩個新的凸函數
相乘的 Hermite-Hadamard 不等式, 本論文主要目的是提出一些結果與其相似。
英文摘要 In 2003, B. G. Pachpatte established two new Hermite- Hadamard inequalities for products of convex functions. The main purpose of this paper is to provide some results. Which are similar to the inequalities.
論文目次 中文摘要 ……………………………………………………i
英文摘要 ……………………………………………………ii
謝 辭 ……………………………………………………iii
目 錄 ……………………………………………………iv
正文內容 ……………………………………………………1
參考文獻 ………………………………………………… 24
參考文獻 [1]S.S. Dragomir, Two mappings in connection to Hadamard’s inequalities, J. Math. Anal. Appl., 167(1992) 49-56.
[2]S.S. Dragomir and R.P. Agarwal, Two inqualities for differentiable mappings and applications to special means of real numbersand to trapezoidal formula, Appl. Math. Lett., 11 (1998)91-95.
[3]S.S. Dragomir, Y.J. Cho and S.S. Kim, Inequalities of Hadamard’s type for Lipschitzian mappings and their applicaitions, J. Math. Anal. Appl., 245(2000), 489-501
[4]S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000. Online: [http://www. Staff.vu.edu.au/RGMIA/monographs/hermits_hadamard.html]
[5]S.S. Dragomir and S. Wang, A new inequality of Ostrowski’s type in L1 norm and applications to some special means and to some numerical quadrature rule, Tamkang J. Math., 28(1997) 239-244.
[6]S.S. Dragomir and S. Wang, Applications of Ostrowski’s inequality to the estimation of error bounds for some special means and for some numerical quadrature rule, Appl. Math. Lett., 11(1998) 1005-109.
[7]H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math., 48 (1994), 100-111.
[8]U.S. Kirmaci et al., Hadamard-type inequalities for s-convex functions, Appl. Math. Comp., 193 (2007), 26-35.
[9]U.S. Kirmaci, Inequalities for differentiable mappings and applicatios to special means of real numbers to midpoint formula, Appl. Math. Comp., 147 (2004), 137-146.
[10]U.S. Kirmaci and M.E. Özdemir, On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp., 153 (2004), 361-368.
[11]M.E. Özdemir, A theorem on mappings with bounded derivatives with applications to quadrature rules and means, Appl. Math. Comp., 138 (2003), 425-434.
[12]B.G. Pachpatte, On some migualities for convex functions RGMIA Res/Coll. 6 (E)(2003), http://rgmia, vu.edu.au/v6(E). html.
[13]C.E.M. Pearce and J. Pečarić, Inequalities for differentiable mappings with application to special means and quadrature formual, Appl. Math. Lett., 13 (2000)51-55.
[14]G.S. Yang, D.Y. Hwang and K.L. Tseng, Some inequalities for differentiable convex and concave mappings, Comp. Math. Appl., 47(2004), 207-216.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2011-06-15公開。
  • 不同意授權瀏覽/列印電子全文服務。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信